Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A theorem on conditional extremes with an application to total differentials


Author: L. M. Court
Journal: Proc. Amer. Math. Soc. 2 (1951), 423-428
MSC: Primary 26.1X
DOI: https://doi.org/10.1090/S0002-9939-1951-0043152-7
MathSciNet review: 0043152
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. M. Court, A theorem on maxima and minima with an application to differential equations, Journal of Mathematics and Physics vol. 20 (1941) pp. 99-106. MR 0003886 (2:287e)
  • [2] Oskar Bolza, Lectures on the calculus of variations, The University of Chicago Press, 1904, pp. 228, 229.
  • [3] Harris Hancock, Theory of maxima and minima, Ginn, 1917, pp. 115, 116.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.1X

Retrieve articles in all journals with MSC: 26.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0043152-7
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society